X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (146) 146
mathematics, applied (60) 60
interpolation (55) 55
interpolating sequences (47) 47
interpolating sequence (45) 45
analysis (42) 42
mathematics, general (36) 36
analytic functions (26) 26
algebra (24) 24
interpolating-sequences (21) 21
mathematical theorems (20) 20
bounded analytic functions (19) 19
mathematical analysis (18) 18
mathematical functions (18) 18
blaschke product (14) 14
entire functions (14) 14
mathematical sequences (14) 14
30h05 (13) 13
analytic-functions (13) 13
approximation (13) 13
carleson measure (13) 13
carleson measures (12) 12
functional analysis (12) 12
maximal ideal space (12) 12
operator theory (12) 12
sequences (12) 12
douglas algebras (11) 11
30e05 (10) 10
applications of mathematics (10) 10
blaschke products (10) 10
complex variables (10) 10
computer science (10) 10
h-infinity (10) 10
hardy space (10) 10
integers (10) 10
operators (10) 10
abstract harmonic analysis (9) 9
algorithms (9) 9
bounded analytic function (9) 9
fourier analysis (9) 9
interpolating blaschke products (9) 9
mathematical models (9) 9
methods (9) 9
multipliers (9) 9
30j10 (8) 8
hardy spaces (8) 8
interpolating blaschke product (8) 8
numerical analysis (8) 8
partial differential equations (8) 8
polynomials (8) 8
signal processing (8) 8
spaces (8) 8
applied mathematics (7) 7
bergman spaces (7) 7
composition operators (7) 7
construction (7) 7
differential equations (7) 7
functions (7) 7
geometry (7) 7
research (7) 7
uniformly separated sequence (7) 7
algebras (6) 6
bergman space (6) 6
bourgain algebras (6) 6
complete interpolating sequence (6) 6
computer simulation (6) 6
derivatives (6) 6
dynamical systems and ergodic theory (6) 6
gleason part (6) 6
gleason parts (6) 6
inner functions (6) 6
interpolating function (6) 6
interpolating polynomials (6) 6
interpolating wavelets (6) 6
mathematics - complex variables (6) 6
theorem (6) 6
wavelets (6) 6
65d05 (5) 5
65d17 (5) 5
classical analysis and odes (5) 5
complete interpolating sequences (5) 5
complex numbers (5) 5
computation (5) 5
computational mathematics and numerical analysis (5) 5
computer science, software engineering (5) 5
convex and discrete geometry (5) 5
division (5) 5
engineering, electrical & electronic (5) 5
equations (5) 5
interpolating (5) 5
interpolating splines (5) 5
multidisciplinary sciences (5) 5
nevanlinna class (5) 5
sets (5) 5
studies (5) 5
thin sequences (5) 5
topology (5) 5
unit ball (5) 5
30h80 (4) 4
46j15 (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of functional analysis, ISSN 0022-1236, 2019, Volume 276, Issue 8, pp. 2636 - 2661
.... We prove that under natural assumptions, Bézout equations in the quotient algebra N/IN can be solved if and only if the zeros of I form a finite union of Nevanlinna interpolating sequences... 
Nevanlinna class | Corona problem | Interpolating sequences | Quotient algebras | MATHEMATICS | Algebra | Complex Variables | Mathematics | Classical Analysis and ODEs
Journal Article
Kyushu journal of mathematics, ISSN 1340-6116, 2016, Volume 70, Issue 2, pp. 259 - 266
We introduce several topics for sequences in the unit disc of the complex plane and the space of bounded analytic functions... 
Carleson condition | Blaschke product | bounded analytic function | zero sequence | interpolating sequence | Bounded analytic function | Interpolating sequence | Zero sequence | MATHEMATICS
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 09/2016, Volume 39, Issue 6, pp. 785 - 795
We prove that under the extended Carleson's condition, a sequence (x n ) ⊂ B H is linear interpolating for H ∞ (B H... 
interpolating sequences | Infinite dimensional holomorphy | Hilbert spaces | spaces of analytic functions | Secondary 46G20 | Primary 46E50 | MATHEMATICS | ANALYTIC-FUNCTIONS
Journal Article
Studia Mathematica, ISSN 0039-3223, 2018, Volume 241, Issue 2, pp. 101 - 133
We study interpolating sequences and Carleson measures for the HardySobolev spaces H-s(p... 
Interpolating sequence | Hardy-Sobolev space | Carleson measure | BOUNDED ANALYTIC-FUNCTIONS | MATHEMATICS | COMPLEX | interpolating sequence
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 11/2018, Volume 12, Issue 8, pp. 1945 - 1958
We show that a discrete sequence $$\Lambda $$ Λ of the unit disk is the union of n interpolating sequences for the Nevanlinna class $$\mathcal {N... 
Operator Theory | Divided differences | 30D55 | 42A85 | Analysis | Nevanlinna class | 30E05 | Mathematics, general | Mathematics | Interpolating sequences | INTERPOLATION | MATHEMATICS | MATHEMATICS, APPLIED | Complex Variables
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 7/2014, Volume 103, Issue 1, pp. 93 - 99
We provide a new proof of Volberg’s Theorem characterizing thin interpolating sequences as those for which the Gram matrix associated to the normalized reproducing kernels is a compact perturbation of the identity... 
Thin interpolating sequence | Schatten- p class | 46E22 | 47B10 | Mathematics, general | Mathematics | Gram matrix | Schatten-p class | INTERPOLATION | MATHEMATICS | ANALYTIC FUNCTIONS | THEOREM | Naturvetenskap | Natural Sciences | Matematik
Journal Article
REVISTA MATEMATICA IBEROAMERICANA, ISSN 0213-2230, 2015, Volume 31, Issue 3, pp. 841 - 864
In this paper we revisit some facts about thin interpolating sequences in the unit disc from three perspectives... 
INFINITY | MATHEMATICS | interpolation | thin sequences | asymptotic orthonormal sequence | ANALYTIC-FUNCTIONS | Hardy space | INTERPOLATING-SEQUENCES | DOUGLAS ALGEBRAS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 1/2017, Volume 11, Issue 1, pp. 139 - 149
In this paper, a complete characterization of interpolating sequences for bounded functions in Dirichlet type spaces is obtained... 
Operator Theory | 30H50 | 30H05 | Analysis | 46E20 | Mathematics, general | Dirichlet spaces | Mathematics | Interpolating sequences | Ideals | MATHEMATICS | MATHEMATICS, APPLIED | CARLESON MEASURES | MULTIPLIERS | ANALYTIC-FUNCTIONS | BERGMAN SPACES
Journal Article
Revista matemática complutense, ISSN 1988-2807, 2018, Volume 32, Issue 1, pp. 115 - 139
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 2/2016, Volume 22, Issue 1, pp. 137 - 158
Journal Article
Houston Journal of Mathematics, ISSN 0362-1588, 2015, Volume 41, Issue 1, pp. 213 - 230
... for a sequence of points to be an interpolating sequence on a finite open Riemann surface. We next turn our attention to the question of interpolation for reproducing kernel... 
Interpolating sequences | Riemann surfaces | Schur-Agler class | MATHEMATICS | ANALYTIC FUNCTIONS | Riemann Surfaces | Schur-Agler Class | THEOREM | Interpolating Sequences
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 10/2013, Volume 11, Issue 10, pp. 1843 - 1849
In this paper we consider several conditions for sequences of points in M(H ∞) and establish relations... 
30H50 | Topological Groups, Lie Groups | Thin sequences | Probability Theory and Stochastic Processes | Mathematics | Bounded analytic functions | Geometry | Algebra | 30H05 | Mathematics, general | 46J15 | Corona | Number Theory | Interpolating sequences
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 6/2010, Volume 60, Issue 2, pp. 513 - 516
.... We characterize the sequences in a Stolz angle of ⅅ, verifying that the bounded sequences are interpolated on them by a certain class of not bounded holomorphic functions on ⅅ... 
Carleson’s theorem | 30D50 | uniformly separated | 30E05 | Mathematics | interpolating sequence | Ordinary Differential Equations | Convex and Discrete Geometry | Analysis | Lipschitz class | Blaschke product | Mathematics, general | Mathematical Modeling and Industrial Mathematics | Interpolating sequence | Carleson's theorem | Uniformly separated | MATHEMATICS
Journal Article
Indiana University mathematics journal, ISSN 0022-2518, 1/2009, Volume 58, Issue 3, pp. 1281 - 1318
Journal Article
Publicacions matemàtiques, ISSN 0214-1493, 1/2014, Volume 58, Issue 2, pp. 401 - 414
The interpolating sequences S for H∞(𝔻), the bounded holomorphic functions in the unit disc 𝔻... 
Carleson measures | Interpolating sequences | INTERPOLATION | MATHEMATICS | ANALYTIC FUNCTIONS | 30H80 | 30H10
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 1/2011, Volume 69, Issue 1, pp. 73 - 85
In this article we show that interpolating sequences on certain harmonically weighted Dirichlet spaces can be characterized in terms of a separation condition and a Carleson-measure condition... 
Primary 30E05 | Mathematics | Secondary 40E20 | Interpolating sequences | Analysis | weighted Dirichlet spaces | Weighted dirichlet spaces | MATHEMATICS
Journal Article
Indagationes mathematicae, ISSN 0019-3577, 10/2018, Volume 29, Issue 5, pp. 1326 - 1333
This paper deals with interpolating sequences (zn)n for two spaces of holomorphic functions f in the unit disk D in C... 
Uniformly separated sequence | Bounded holomorphic function | Interpolating sequence | Lipschitz class | MATHEMATICS | ANALYTIC-FUNCTIONS
Journal Article
Open Mathematics, ISSN 2391-5455, 04/2018, Volume 16, Issue 1, pp. 461 - 468
... of the complex plane in a recursive and linear way. We look for interpolating sequences ( ) in 𝔻... 
30E05 | Uniformly separated sequence | 30J10 | Bounded analytic function | Interpolating sequence | 30H05 | MATHEMATICS | uniformly separated sequence | 30j10 | 30e05 | bounded analytic function | 30h05 | interpolating sequence
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 05/2009, Volume 92, Issue 5, pp. 504 - 518
Using a kind of summability procedure we give, within this survey, a new proof of a result by Sundberg and Wolff on large perturbations of thin interpolating sequences and present a detailed proof... 
Mathematics, general | Primary 30D50 | Secondary 46J15 | Thin interpolating sequences | Mathematics | asymptotic interpolation | Asymptotic interpolation | MATHEMATICS | BOUNDED ANALYTIC FUNCTIONS | ALGEBRAS | BLASCHKE PRODUCTS
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 4/2019, Volume 45, Issue 2, pp. 607 - 615
< ∞ , we characterize the corresponding interpolating sequences as the separated ones that also verify a condition for all functions in $$H^q$$ H q... 
Carleson measure | Interpolating sequence | 30H05 | Mathematics, general | Uniformly separated sequence | Primary 30E05 | Mathematics | Hardy space | Secondary 30H10 | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.